| Model Number |
3169 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Post Operative Wound Infection (2446)
| Date of Event |
12/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient experienced suspected infection and allergy at the left supraorbital lead site.Patient's body was rejecting the left supraorbital lead and was hospitalized.As a result, surgical intervention was undertaken on (b)(6) 2023 wherein the lead was explanted to address the issue.The patient was administered both oral and iv antibiotics to address the issue.
Additional Manufacturer Narrative
The date of event is estimated.
Additional Manufacturer Narrative
Correction: pma/510(k) # was inadvertently omitted from the initial and subsequent reports.The device history record was reviewed to ensure proper packaging and sterility.Based on the information received, the cause of the reported incident could not be conclusively determined.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
Additional information indicates that the infection has resolved.
Additional Manufacturer Narrative
Correction: h6: codes were updated to reflect infection.
Event or Problem Description
Additional information indicates that the patient had an infection at the lead site and patient is continuing iv antibiotics.The infection has since resolved.